# SDR SIMA20211121003

- Difficulty date: November 21, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 14,740 hours, 9,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER FLOOR BEAM CORRODED FR-16 MARKED-C/A-INSTALLED REPAIR DOUBLER/FILLER ON L/H CENTER FLOOR BEAM FR-16 IAW EMB 175 SRM 53-10-10 RE 01, FIGURE 202
